# SDR DALA2018060763861

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 44,095 hours, 30,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT EMERGENCY EXIT, OVERWING SIGNS INOPERATIVE.  THE POWER SUPPLY BATTERY PACK WAS REPLACED IAW AMM 33-51-03. OPS CHECKED SATISFACTORY.
